Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Painful abdomen, ribs pain, shoulder pain, mild peribronchial thickening noted. Done hepatitis test, liver enzyme test. What is going on?

hello, i've been having a pain in my upper right abdomen between my ribs for about 3 weeks, along with a new pain traveling up to my right shoulder which feels to be a nerve. This has happened about 4-5 times over the past 4 days. Ive had a HIDA scan which came back fine and hepatitis test and liver enzyme test which all came back fine. I did however get an abnormal chest xray back. maybe you could decifer some of the terminologly. It states there is a mild peribronchial thickening noted in the right hilar/suprahilar region. On the later view there are densities projected over the spine. The possibility of an interstitial infiltrate cannot be excluded.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Peribronchial thickening is nonspecific sign,usually means nothing, but can suggest bronchitis or atelectasis especially in smokers. I would be more concerned about this spine issue? it must be evaluated by Ct scan. it can be degenerative changes but something muxh serious should be ruled out. You should also do liver and gallbladder ultrasounds to check gallbladder stones,this can cause such pain too. Wish you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor